# SDR 07FDEA00363

- Difficulty date: February 7, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK I/B FLANGE IS CORRODED BS 380-400, LBL 44, WL208  BLENDED CORROSION, ACCOMPLISHED HFEC NO DEFECTS NOTED.  FLAP PEENED ALL   BLENDED  AREAS.  ALODINED AND PRIMED, AS NEEDED REF EA NR 7-5310-108847 A.
